# SDR IPXA2016070605492

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545755
- Condition: Delaminated
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15, MAIN CABIN FLOORBOARD 231XGF IS DELAMINATED.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H
